# SDR DL757090872

- Difficulty date: May 7, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 72,977 hours, 35,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360  S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STA 620 BELOW STR 17L  REPAIRED IAW ERA  474836-14.
